RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 2, Pages 205–215 (Mi jsfu118)  

This article is cited in 3 scientific papers (total in 3 papers)

The algorithm of construction of minimal cubature formulas with Haar $d$-property in the two-dimensional case

Kirill A. Kirillov

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: In a two-dimensional case the minimal cubature formulas with the Haar $d$-property are considered. The algorithm of construction of minimal cubature formulas with the Haar $d$-property is obtained.

Keywords: cubature formulas, Haar functions, Haar polynomials, Haar $d$-property.

Full text: PDF file (205 kB)
References: PDF file   HTML file
UDC: 517.518.87
Received: 18.01.2010
Received in revised form: 25.03.2010
Accepted: 10.04.2010

Citation: Kirill A. Kirillov, “The algorithm of construction of minimal cubature formulas with Haar $d$-property in the two-dimensional case”, J. Sib. Fed. Univ. Math. Phys., 3:2 (2010), 205–215

Citation in format AMSBIB
\Bibitem{Kir10}
\by Kirill~A.~Kirillov
\paper The algorithm of construction of minimal cubature formulas with Haar $d$-property in the two-dimensional case
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 2
\pages 205--215
\mathnet{http://mi.mathnet.ru/jsfu118}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu118
  • http://mi.mathnet.ru/eng/jsfu/v3/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kirill A. Kirillov, “Otsenki normy funktsionala pogreshnosti na prostranstvakh $H_\alpha$ kubaturnykh formul, tochnykh dlya polinomov Khaara v dvumernom sluchae”, Zhurn. SFU. Ser. Matem. i fiz., 5:3 (2012), 382–387  mathnet
    2. K. A. Kirillov, “Otsenki na prostranstvakh $S_p$ normy funktsionala pogreshnosti kvadraturnykh formul, tochnykh dlya polinomov Khaara”, Zh. vychisl. matem. i matem. fiz., 52:10 (2012), 1747–1755  mathnet
    3. K. A. Kirillov, “Probability error estimates of approximate integration formulas exact for Haar polynomials in $S_p$ classes”, Comput. Math. Math. Phys., 54:11 (2014), 1659–1668  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:251
    Full text:74
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021